<< Previous Issue Communications of the Korean Mathematical Society (Vol. 8, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 169—344
Distinct denominator sums and injective envelopes
Yeong Moo Song, Dae Sig Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 169—180
$\triangle$-prime rings and differential operator rings
Sung Kon Kwak
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 181—190
Generic theta-series of half integral weight
Myung-Hwan Kim, Youngso Ko
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 191—204
Simple comodule of the bialgebra $C[x, y]$
Sei-Qwon Oh, Yongyeon Shin
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 205—207
Integrability over weakly separable graded rings
Young soo Park, Younki Chae, Eun Sup Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 209—212
On the unipotent radicals of parabolic subgroups in Chevalley groups
In-Sok Lee, Bok Hee Im
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 213—223
Fuzzy dual ideals in BCK-algebras
Jie Meng, Young Bae Jun
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 225—231
On the reduced index of relatively open operators
Chun In Choi, Hong Youl Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 233—237
Hereditary properties of minimal isometric dilations and minimal coisometric extensions
Il Bong Jung
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 239—246
Small Lipschitz maps of continuous function spaces
Kil-Woung Jun, Young-Whan Lee, Kyoo-Hong Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 247—254
A new proof of Krall's Theorem
Kil Hyun Kwon, Byeong Hoon Yoo
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 255—265
The weak invertibility for chains in a $C^*$-algebra
Eung Gi Kim, Yong Bin Choi, Woo Young Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 267—274
Fixed point algebras of UHF-algebras II
Chang Ho Byun
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 275—287
Identifiability of retarded functional differential equation
Dong Hwa Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 289—301
Generic local bifurcation on Hamiltonian systems with double zero eigenvalues
Yong In Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 303—313
Complete differential systems for certain isometric immersions of Riemannian manifolds
Chung-Ki Cho, Chong-Kyu Han, Jae-Nyun Yoo
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 315—328
The principal component of an $H$-structure
Kyu Bum Hwang
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 329—333
Fibrewise convergence
Kyung Chan Min, Jin Won Park, Seok Jong Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 2, 335—344

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd